Symmetry in Fourier-Stieltjes Algebras.
Mathematische Annalen, Tome 217 (1975), pp. 97-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1975__217_162759,
author = {John R. Liukkonen and Michael W. Mislove},
title = {Symmetry in {Fourier-Stieltjes} {Algebras.}},
journal = {Mathematische Annalen},
pages = {97--112},
year = {1975},
volume = {217},
zbl = {0295.43005},
url = {http://geodesic.mathdoc.fr/item/MAN_1975__217_162759/}
}
John R. Liukkonen; Michael W. Mislove. Symmetry in Fourier-Stieltjes Algebras.. Mathematische Annalen, Tome 217 (1975), pp. 97-112. http://geodesic.mathdoc.fr/item/MAN_1975__217_162759/